# SDR SWAA2024012539337

- Difficulty date: January 9, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 71,926 hours, 42,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION: SUB THRESHOLD; BS793-795; RBL 29-32; WL156; MARKED<[01] REMOVED AND REPLACED SUB THRESHOLD; BS793-795; RBL 29-32; WL156; PER REF SRM 51-40-02 AND DWG 146A8120;[02] VERIFIED CORRECTIVE ACTION. JOB COMPLETE.  VERIFIED MEASUREMENTS.
